RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2000, Volume 7, Number 4, Pages 48–58 (Mi da279)  

This article is cited in 5 scientific papers (total in 5 papers)

Coding of structured information and embeddings of discrete spaces

A. A. Evdokimov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (1191 kB)

Bibliographic databases:
UDC: 519.174
Received: 18.07.2000

Citation: A. A. Evdokimov, “Coding of structured information and embeddings of discrete spaces”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:4 (2000), 48–58

Citation in format AMSBIB
\Bibitem{Evd00}
\by A.~A.~Evdokimov
\paper Coding of structured information and embeddings of discrete spaces
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2000
\vol 7
\issue 4
\pages 48--58
\mathnet{http://mi.mathnet.ru/da279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1815982}
\zmath{https://zbmath.org/?q=an:0963.05037}


Linking options:
  • http://mi.mathnet.ru/eng/da279
  • http://mi.mathnet.ru/eng/da/v7/s1/i4/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. I. Fedoryaeva, “Svoistvo metricheskogo prodolzheniya kratchaishikh tsepei v grafakh”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 11:4 (2004), 56–67  mathnet  mathscinet  zmath  elib
    2. K. L. Rychkov, “Sufficient conditions for the existence of a graph with a given variety of balls”, J. Appl. Industr. Math., 1:3 (2007), 380–385  mathnet  crossref  mathscinet  zmath
    3. J. Appl. Industr. Math., 2:3 (2008), 341–356  mathnet  crossref  mathscinet  zmath
    4. J. Appl. Industr. Math., 3:1 (2009), 107–116  mathnet  crossref  zmath
    5. A. A. Evdokimov, E. P. Kutsenogaya, T. I. Fedoryaeva, “O grafakh polnogo raznoobraziya sharov”, PDM. Prilozhenie, 2016, no. 9, 110–112  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:288
    Full text:113

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020